MAUDE Adverse Event Report: CHIARO TECHNOLOGY LTD. ELVIE DOUBLE BREAST PUMP; PUMP, BREAST, POWERED

CHIARO TECHNOLOGY LTD. ELVIE DOUBLE BREAST PUMP; PUMP, BREAST, POWERED
Model Number EP01
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/06/2021
Type of Reportable Event Malfunction
Event or Problem Description
I got an elvie double.One of the elvie pumps makes a clicking noise.I contacted the manufacturer as product is still under warranty.The manufacturer refused to follow up and investigate and assist in resolving matter and kept closing the complaint within days.Fda safety report id # (b)(4).
 
Event or Problem Description

Brand Name
ELVIE DOUBLE BREAST PUMP
Common Device Name
PUMP, BREAST, POWERED
Manufacturer (Section D)
CHIARO TECHNOLOGY LTD.
MDR Report Key13592290
Report NumberMW5107676
Device Sequence Number12071320
Product Code HGX
UDI-Device Identifier05060442520035
UDI-Public(01)05060442520035
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 02/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberEP01
Device Catalogue NumberEP01-02-M
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/23/2022
Patient Sequence Number1
Patient SexFemale